JournalsrmiVol. 30, No. 3pp. 1089–1122

Calderón commutators and the Cauchy integral on Lipschitz curves revisited II. The Cauchy integral and its generalizations

  • Camil Muscalu

    Cornell University, Ithaca, USA
Calderón commutators and the Cauchy integral on Lipschitz curves revisited II. The Cauchy integral and its generalizations cover
Download PDF

Abstract

This article is the second in a series of three papers, whose aim is to give new proofs to the well known theorems of Calderón, Coifman, McIntosh and Meyer [1], [4], and [5]. Here we treat the case of the Cauchy integral on Lipschitz curves and some of its generalizations.

Cite this article

Camil Muscalu, Calderón commutators and the Cauchy integral on Lipschitz curves revisited II. The Cauchy integral and its generalizations. Rev. Mat. Iberoam. 30 (2014), no. 3, pp. 1089–1122

DOI 10.4171/RMI/808